We establish common fixed point theorems for fuzzy mappings under a $\varphi$-contraction condition on a metric space with the d_$\infty$-metric (induced by the Hausdorff metric) on the family of fuzzy sets. The study of fixed points of fuzzy set-valued mappings related to the d_$\infty$-metric is useful in geometric problems arising in high energy physics. Our results generalize some recent results.

Azam, A., Arshad, M., Vetro, P. (2010). On a pair of fuzzy $\varphi$-contractive mappings. MATHEMATICAL AND COMPUTER MODELLING, 52(1-2), 207-214 [10.1016/j.mcm.2010.02.010].

On a pair of fuzzy $\varphi$-contractive mappings

VETRO, Pasquale
2010-01-01

Abstract

We establish common fixed point theorems for fuzzy mappings under a $\varphi$-contraction condition on a metric space with the d_$\infty$-metric (induced by the Hausdorff metric) on the family of fuzzy sets. The study of fixed points of fuzzy set-valued mappings related to the d_$\infty$-metric is useful in geometric problems arising in high energy physics. Our results generalize some recent results.
2010
Settore MAT/05 - Analisi Matematica
Azam, A., Arshad, M., Vetro, P. (2010). On a pair of fuzzy $\varphi$-contractive mappings. MATHEMATICAL AND COMPUTER MODELLING, 52(1-2), 207-214 [10.1016/j.mcm.2010.02.010].
File in questo prodotto:
File Dimensione Formato  
MCM52_2010.pdf

Solo gestori archvio

Dimensione 286.26 kB
Formato Adobe PDF
286.26 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/50164
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 49
  • ???jsp.display-item.citation.isi??? 44
social impact